# SDR ASAA2022123141346

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 55,708 hours, 16,430 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DATA/PERF INVALID. NOT LOAD COULD NOT EXECUTE. GROUNDED - YES. RESET FMC COMPUTER 1 AND 2 PER B737 FIM 34-61 TASK 836. OPS CHECK OK.
